MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ANGIOGRAPHY DRAPE PACK

MEDLINE INDUSTRIES, LP MEDLINE; ANGIOGRAPHY DRAPE PACK
Catalog Number DYNJ66529B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a syringe broke "about a month ago." no additional details are available related to the customer reported issue.
 
Additional Manufacturer Narrative
It was reported that a syringe broke "about a month ago." no additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Brand Name
MEDLINE
Common Device Name
ANGIOGRAPHY DRAPE PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24055307
Report Number1423395-2026-00006
Device Sequence Number13188499
Product Code LRO
UDI-Device Identifier10198459472831
UDI-Public10198459472831
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ66529B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown